International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 3, Part A

Further remarks on unitary equivalence of some classes of operators in Hilbert spaces


Author(s): Luketero Stephen Wanyonyi

Abstract: In this paper we investigate results on unitary equivalence of operators that include n-binormal, skew binormal and n-power-hyponormal operators acting on complex Hilbert space H. AMS subject classification 47B47, 47A30, 47B20.

Pages: 06-10 | Views: 37 | Downloads: 18

Download Full Article: Click Here
How to cite this article:
Luketero Stephen Wanyonyi. Further remarks on unitary equivalence of some classes of operators in Hilbert spaces. International Journal of Statistics and Applied Mathematics. 2020; 5(3): 06-10.
Call for book chapter
International Journal of Statistics and Applied Mathematics